Jump to content

Sunnysideup: 5 years later ran out of magnesium


Sunnysideup

Recommended Posts

Sunnysideup

I used this website to successfully taper off of welbutrin about 5 years ago. Been on a magnesium bishlycinate chelate ever since. Ran out in April and didn’t think about it. Hindsite shows me that for about a month my brain was over processing on a problem I was manic to solve. I solved it. It was fantastic. Never felt so ALIVE until the lack of quality sleep became problematic.  It honestly was best described as good mania which I have never experienced. Connected the sleep to the lack of magnesium. Started back up with a new brand and think I may have doubled my old dose. Sleep improved but became apathetic. 3 days ago I halved my dose. Sleep is good. Caring about life came back. I’m hoping with time the life and energy returns as I figure out the best dose.

 

Anyone else come to this realization?  

 

That magnesium is really doing something to our brains???

 

 I honestly didn’t really know what to think but after the last month something is definitely going on. 

Link to post
  • ChessieCat changed the title to Sunnysideup: 5 years later ran out of magnesium
  • Moderator Emeritus
ChessieCat

Hi Sunnysideup and welcome to SA,

 

Well done on tapering off the Wellbutrin.

 

I use magnesium and have run out several times.  Each time this has happened I have noticed an increase in my anxiety and whenever I restart it the anxiety lessens.  Here is SA's topic:  magnesium-natures-calcium-channel-blocker

 

 

Please create your drug signature using the following format.   Keep it simple.  NO diagnoses or symptoms please - thank you.

  • details for last 2 years - dates, ALL drugs, doses
  • summary for older than 2 years - just years and drug/s

Account Settings – Create or Edit a signature

 

 

This is your own introductions topic where your can ask questions about your own situation and journal your progress.

NEW!!!     INTERVIEW with Altostrata, SA's founder    NEW!!! 

 

REMINDER TO SELF:  I don't need the drug now, but my still brain does.

Current from 9 Jan 2021:  Pristiq 0.405 mg

ADs since ~1992:  25+ years - 1 unknown, Prozac (muscle weakness), Zoloft; citalopram (pooped out) CTed (very sick for 2.5 wks a few months after); Pristiq:  50mg 2012, 100mg beg 2013 (Serotonin Toxicity)  Tapering Oct 2015 

My tapering program   My Intro (goes to my tapering graph)  My website

PLEASE NOTE:  I am not a medical professional.  I provide information and make suggestions.

Link to post
  • Moderator Emeritus
ChessieCat

Q:  Were you previously registered under a different member name?  If yes, please let us know what that name was and we can merge the introduction topics so that we can see your history.

NEW!!!     INTERVIEW with Altostrata, SA's founder    NEW!!! 

 

REMINDER TO SELF:  I don't need the drug now, but my still brain does.

Current from 9 Jan 2021:  Pristiq 0.405 mg

ADs since ~1992:  25+ years - 1 unknown, Prozac (muscle weakness), Zoloft; citalopram (pooped out) CTed (very sick for 2.5 wks a few months after); Pristiq:  50mg 2012, 100mg beg 2013 (Serotonin Toxicity)  Tapering Oct 2015 

My tapering program   My Intro (goes to my tapering graph)  My website

PLEASE NOTE:  I am not a medical professional.  I provide information and make suggestions.

Link to post

Create an account or sign in to comment

You need to be a member in order to leave a comment

Create an account

Sign up for a new account in our community. It's easy!

Register a new account

Sign in

Already have an account? Sign in here.

Sign In Now
×
×
  • Create New...

Important Information

Terms of Use Privacy Policy